MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2
Model Number 01.18.132
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 years and 4 months from the primary, the patient came in presenting pain due to a subsided stem and the cause is unknown.The patient reported no trauma.The surgeon revised the medacta liner to a medacta liner and revised the medacta stem and head to a competitor stem and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 march 2026.Stem: amistem h 01.18.132 amistem-h std.Size 2 (k093944) lot 152209: (b)(4) items manufactured and released on 21-jul-2015.Expiration date: 08-jul-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation more than 10 years after primary cementless dm tha, the lady patient is suffering from a subsided stem and revision surgery is undertaken.The image supplied is partial and low quality and does not allow proper evaluation; it seems that the stem is undersized, and this may be due to widening of the femoral canal or to osteolytic bone response, but the partial image does not allow proper evaluation.With the information at hand, we cannot make a definitive statement as to the causes of this late adverse event.Root cause: based on the available information, no definitive root cause can be established.More than 10 years after primary cementless dm tha, stem subsidence occurred requiring revision; however, the limited and low-quality imaging does not allow proper evaluation.While factors such as stem undersizing or bone changes may be involved, no clear device-related issue or manufacturing nonconformity has been identified.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24924647
Report Number3005180920-2026-00330
Device Sequence Number13086166
Product Code LZO
UDI-Device Identifier07630030804083
UDI-Public07630030804083
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2020
Device Model Number01.18.132
Device Lot Number152209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient RaceBlack Or African American